# SDR AT9900924

- Difficulty date: December 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N833AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47489
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1145
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT TIMCO IN LAKE CITY FL, FOUND A CRACK UNDER THE VENTRAL STAIR ACTUATOR ON THE FRAME AT BS 1145R.  CUT OUT AND REMOVED CRACKED SECTION OF FRAME AND FABRICATED FRAME SPLICE AT BS 1145R IAW EO 99-1405, DC9 SRM 51-1 0-02, AND DC9 MM 52-63.
